MathSciNet Relay Station
MathSciNet bibliographic data
MR2063109 (2005a:46018) 46B04 (46A40 46E30)
Jian, Wang On extension of isometries between unit spheres of $AL\sb p$-spaces $(0<p<\infty)$. Proc. Amer. Math. Soc. 132 (2004), no. 10, 2899–2909 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement